# SDR 2002F00769

- Difficulty date: July 16, 2002
- Submitted: July 25, 2002
- Operation: Air carrier
- Aircraft: N522AT
- Make and model: Boeing 757-23N
- Aircraft serial: 29330
- Aircraft time: 13,736 hours, 4,541 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1010428
- Condition: Broken
- Location: Cabin
- Part time: 13,736 hours, 4,541 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MAINTENANCE THE OVERHEAD EMERGENCY LIGHT AT ROW 16 DEF WAS FOUND BROKEN. MAINTENANCE REMOVED AND REPLACED ROW 16 DEF AISLE LIGHT PER M/M 33-51-05. OPERATIONAL CHECKS GOOD.
